Hokkaido Mathematical Journal

No.1

OKABE Yasunori,
On the theory of discrete KMO-Langevin equations with reflection positivity (II)
Hokkaido Mathematical Journal, 17 (1988) pp.1-44
MORIMOTO Tohru,
Transitive Lie algebras admitting differential systems
Hokkaido Mathematical Journal, 17 (1988) pp.45-81
SEGALA Fausto,
Construction of a parametrix for a weakly hyperbolic differential operator
Hokkaido Mathematical Journal, 17 (1988) pp.83-92
CHABROWSKI J.,
On positive solutions of quasi-linear elliptic equations
Hokkaido Mathematical Journal, 17 (1988) pp.93-99
ZÖSCHINGER Helmut,
Über die Maximalbedingung für radikalvolle Untermoduln
Hokkaido Mathematical Journal, 17 (1988) pp.101-116
HIAI Fumio,
Spectral relations and unitary mixing in semifinite von Neumann algebras
Hokkaido Mathematical Journal, 17 (1988) pp.117-137
KIMURA Hiroshi,
On equivalence of Hadamard matrices
Hokkaido Mathematical Journal, 17 (1988) pp.139-146